# SDR 2008UALA0019

- Difficulty date: January 1, 2008
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,783 hours, 20,990 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Faulty
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT ABOVE DOOR 3R IS ILLUM WHEN SLIDE IS DISARMED.
